# SDR GTIA2017092302180

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 29,498 hours, 13,725 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT. PERFORMED CABIN ODOR IDENTIFICATION IAW TSM 05-50-00-810-831-A, PERFORMED TSM TYPES 1-7, PERFORMED GVI OF APU IAW TSM 49-00-00, NO LEAKS FOUND. PERFORMED GVI OF ENGINE 1 & 2  IAW TSM 71-00-00, NO LEAKS FOUND. PERFORMED GVI FOR PACKS 1 & 2 IAW TSM 21-00-00, NO FAULTS OR LEAKS FOUND, . PERFORMED GVI OF HYDRAULIC SYSTEM FOR LEAKS IAW AMM 29-00-00, COULD NOT DUPLICATE ODOR THAT CREW REPORTED. THE CAUSE OF THE CABIN ODOR IS TYPE 9 MISC. CABIN ODOR. NO ODORS FOUND IN THE CABIN OR COCKPIT. AIRCRAFT OK TO RETURN TO SERVICE.
